MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® LL; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® LL; INTRODUCER, CATHETER
Model Number SSCL9
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This sscl9 was used in treatment.The device was discarded; therefore, it was not returned for analysis.There was no device performance failure reported by the user.This event is related to patient condition.No further investigation is required.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that during a post operative check on the day of implant the patient reported feeling some pain their upper left chest.A chest x-ray was performed and the physician suspected that the distal end of the extravascular (ev) lead may have entered the left pleura.Five days later some device site pain was still present, but the "lung pain" had eased.The patient will continue to be monitored, and the ev lead remains in use.No further patient complications have been reported as a result of this event.27/mar/2025 there was no device performance failure reported by the user, for the sscl9.The device will not be returned as it was discarded.Submission for administrative purposes.

Brand Name
SAFESHEATH® LL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ron greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key21709944
Report Number1035166-2025-00014
Device Sequence Number9942002
Product Code DYB
UDI-Device Identifier10885672009899
UDI-Public10885672009899
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSSCL9
Device Catalogue NumberSSCL9
Device Lot NumberS9197614
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown